Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS Wichita, KS

April 2, 2015Labette County, Montgomery County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2015, 7:53 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2015, 7:53 PM CDT (00:53 UTC)
Expired
Apr 2, 2015, 8:45 PM CDT
In force
52 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Labette County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:10 PM CDTTORNADO2 S Mound Valley, KSTRAINED SPOTTER REPORTS TORNADO WHICH DAMAGED A SHED SOUTH OF MOUND VALLEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WUUS53 KICT 030053
SVRICT
KSC099-125-030145-
/O.NEW.KICT.SV.W.0012.150403T0053Z-150403T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
  WESTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 845 PM CDT

* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERTY...OR
  NEAR CHERRYVALE...MOVING NORTHEAST AT 40 MPH.

  HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...CHERRYVALE...ALTAMONT...EDNA...MOUND VALLEY...LIBERTY...
  ANGOLA...PARSONS TRI CITY AIRPORT...COFFEYVILLE AIRPORT...BIG HILL
  LAKE AND DENNIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3705 9551 3719 9569 3738 9553 3738 9529
      3706 9531
TIME...MOT...LOC 0053Z 232DEG 35KT 3718 9554 

HAIL...1.50IN
WIND...60MPH

$$

MCGUIRE
1 follow-up statement
602 
WWUS53 KICT 030103
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT THU APR 2 2015

KSC125-030112-
/O.CAN.KICT.SV.W.0012.000000T0000Z-150403T0145Z/
MONTGOMERY KS-
803 PM CDT THU APR 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3718 9552 3738 9552 3738 9529 3706 9531
      3705 9551
TIME...MOT...LOC 0102Z 257DEG 24KT 3718 9547 

$$

KSC099-030145-
/O.CON.KICT.SV.W.0012.000000T0000Z-150403T0145Z/
LABETTE KS-
803 PM CDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN LABETTE COUNTY...

AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUND
VALLEY...OR 7 MILES SOUTHEAST OF CHERRYVALE...MOVING EAST AT 30 MPH.

HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PARSONS...ALTAMONT...EDNA...MOUND VALLEY...ANGOLA...PARSONS TRI CITY
AIRPORT...BIG HILL LAKE AND DENNIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3718 9552 3738 9552 3738 9529 3706 9531
      3705 9551
TIME...MOT...LOC 0102Z 257DEG 24KT 3718 9547 

HAIL...1.50IN
WIND...60MPH

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:45 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 2, 5:45 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT THU APR 2 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES/TRENDS TONIGHT
INTO FRIDAY MORNING. THE QUASI-STATIONARY SURFACE FRONT HAS
NUDGED A BIT NORTHWARD AT MID-AFTERNOON ACROSS SOUTHEAST
KANSAS TO NEAR WINFIELD IN SOUTH CENTRAL KANSAS. DIURNAL
HEATING WILL RESULT IN MLCAPE VALUES AROUND 2000 J/KG IN THE
PRESENCE OF STRONG DEEP LAYER SHEAR BY LATE THIS AFTERNOON.
WHILE THE CAP CONTINUES TO WEAKEN IT MAY NOT BE UNTIL EARLY
EVENING BEFORE CONVECTION INITIATES IN RESPONSE TO INCREASING
LOW LEVEL FLOW AHEAD OF THE APPROACHING UPPER TROF. A PERIOD
OF SEVERE WEATHER IS POSSIBLE THROUGH MID-EVENING FOR AREAS
MAINLY EAST AND SOUTHEAST OF WICHITA. SOME OF THIS CONVECTION
WILL FESTER INTO LATE EVENING...BEFORE ANOTHER ROUND OF
ELEVATED CONVECTION IS EXPECTED TO EMANATE FROM THE HIGH
PLAINS AND MOVE EAST-SOUTHEAST ACROSS CENTRAL KANSAS OVERNIGHT.
THIS ACTIVITY WILL ALSO HAVE THE POTENTIAL FOR MARGINALLY
SEVERE HAIL AND WIND...BEFORE TRACKING INTO SOUTHEAST KANSAS
BY EARLY FRIDAY MORNING.

BRISK NORTH WINDS WILL DRIVE MUCH COOLER AND DRIER AIR ACROSS
THE AREA DURING FRIDAY...WITH THE ASSOCIATED SURFACE HIGH
PRESSURE SETTLING OVER THE CENTRAL PLAINS FRIDAY NIGHT. SOME
PATCHY FROST IS POSSIBLE...THOUGH NO HEADLINES ARE PLANNED
AS WE ARE STILL ABOUT A WEEK OR SO AWAY FROM OUR USUAL AVERAGE
LAST FROST/FREEZE CLIMATOLOGY IN MANY AREAS. MILDER SOUTHERLY
WINDS WILL DEVELOP FOR THE REST OF THE WEEKEND WITH MAXS
CLOSER TO SEASONAL CLIMO.

DARMOFAL

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

THE MEDIUM RANGE MODELS CONTINUE TO SHOW A MEAN UPPER TROF
DEVELOPING ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK
WITH AN INCREASINGLY MOIST SOUTHERLY FLOW ACROSS FAR EASTERN
KANSAS. LITTLE CHANGE TO THE GOING FORECAST WILL BE MADE
WITH MODEST PRECIP/CONVECTIVE CHANCES TIED TO THE EVENTUAL
EASTWARD PROGRESSION OF THE UPPER TROF OR PIECES THEREOF IN
THE WEST-SOUTHWEST FLOW ALOFT AND POTENTIAL FOR A COLD FRONT
TO VENTURE INTO THE AREA BY MID-WEEK.

KED

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 538 PM CDT THU APR 2 2015

STALLED SURFACE FRONTAL ZONE EXTENDS FROM NORTHWEST OK...ACROSS
SOUTHEAST KS...TO SOUTHERN MO EARLY THIS EVENING. STRONG
INSTABILITY/SHEAR EXISTS ALONG/SOUTH OF THE FRONT AND EXPECTING
SCATTERED SEVERE STORMS TO ERUPT EARLY THIS EVENING IN THIS
REGION. SOME OF THIS ACTIVITY COULD AFFECT THE CNU TERMINAL WITH
HAIL/WINDS. ICT IS JUST NORTH OF THE FRONT AND WILL LEAVE TS
MENTION OUT FOR THIS EVENING AND MONITOR TRENDS. ANOTHER BATCH OF
CONVECTIVE PRECIPITATION IS EXPECTED TO MOVE EAST-SOUTHEAST OUT OF
THE HIGH PLAINS ACROSS KANSAS OVERNIGHT. THIS COULD AFFECT ALL TAF
SITES...BUT HIGHER PROBABILITIES FOR CENTRAL/SOUTHEAST KS.
STRONG/GUSTY NORTHERLY WINDS WILL DEVELOP FROM WEST TO EAST ACROSS
THE FORECAST AREA LATE TONIGHT INTO EARLY FRIDAY MORNING...IN
ASSOCIATION WITH STRONG PRESSURE RISES AND COLD AIR ADVECTION.
STRATUS SEEMS LIKELY ACROSS MOST OF THE AREA FRIDAY MORNING.
EXPECT CLEARING SKIES FROM NORTH TO SOUTH TOWARD MIDDAY INTO
AFTERNOON FRIDAY.

JMC

&&

.FIRE WEATHER...
ISSUED AT 331 PM CDT THU APR 2 2015

INCREASING CHANCES FOR RAIN FROM SHOWERS AND STORMS WILL GIVE
SOME AREAS BENEFICIAL WETTING RAINS TONIGHT INTO EARLY FRIDAY.
BEST CHANCES APPEAR TO BE OVER CENTRAL INTO SOUTHEAST KANSAS.
HOWEVER...THINGS WILL DRY OUT AGAIN OVER THE WEEKEND...WITH
GUSTY SOUTH WINDS HELPING TO ELEVATE THE GRASSLAND FIRE DANGER
INTO THE VERY HIGH CATEGORY...PRIMARILY FROM THE FLINT HILLS
WESTWARD ACROSS CENTRAL KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    46  58  35  66 /  40  40   0   0
HUTCHINSON      42  58  33  67 /  50  40   0   0
NEWTON          43  55  34  65 /  60  50   0   0
ELDORADO        46  58  34  66 /  60  50   0   0
WINFIELD-KWLD   49  59  34  66 /  40  30   0   0
RUSSELL         38  56  33  68 /  70  40   0   0
GREAT BEND      39  57  33  67 /  60  40   0   0
SALINA          41  57  33  68 /  70  50   0   0
MCPHERSON       42  56  33  66 /  70  50   0   0
COFFEYVILLE     51  58  34  64 /  60  40   0   0
CHANUTE         49  57  33  64 /  70  60   0   0
IOLA            48  57  33  64 /  70  60   0   0
PARSONS-KPPF    50  58  34  65 /  70  40   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 2, 7:27 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
727 PM CDT THU APR 2 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
727 PM CDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CHANCES FOR THUNDERSTORMS WILL INCREASE THIS EVENING INTO THE
OVERNIGHT HOURS ACROSS MUCH OF THE AREA. SEVERE STORMS ARE
POSSIBLE THIS EVENING PRIMARILY EAST OF THE KANSAS TURNPIKE.
THE MAIN RISKS WILL BE LARGE HAIL UP TO GOLFBALL SIZE AND
DAMAGING DOWNBURST WINDS TO 70 MPH. A TORNADO IS POSSIBLE MAINLY
CLOSER TO THE OKLAHOMA BORDER. ANOTHER ROUND OF STRONG TO SEVERE
STORMS WILL BE POSSIBLE LATER TONIGHT...MOVING FROM CENTRAL AND
PORTIONS OF SOUTH CENTRAL KANSAS INTO SOUTHEAST KANSAS. THESE
STORMS WILL BE CAPABLE OF NICKEL TO QUARTER SIZE HAIL AND DAMAGING
WINDS OF 50 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR SNOW MIXED WITH RAIN ACROSS
PORTIONS OF CENTRAL KANSAS EARLY FRIDAY MORNING. HOWEVER NO
SNOW ACCUMULATION IS EXPECTED.

A FEW STORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON FRIDAY
MORNING...HOWEVER THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE.

A VERY HIGH FIRE DANGER IS POSSIBLE IN RAIN-FREE AREAS FOR MUCH
OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS ON FRIDAY...DURING
THE MORNING AND EARLY AFTERNOON.

VERY HIGH FIRE DANGER IS EXPECTED OVER THE WEEKEND DURING THE
AFTERNOON HOURS...FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL
KANSAS.

THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS FROM LATE SUNDAY
THROUGH TUESDAY NIGHT...MAINLY ALONG AND EAST OF I-135. CHANCES
FOR STORMS WILL INCREASE ACROSS THE ENTIRE AREA BY WEDNESDAY
INTO WEDNESDAY NIGHT. THE RISK FOR ORGANIZED SEVERE WEATHER
APPEARS TO BE RELATIVELY LOW THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS EVENING
FOR LOCATIONS EAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 2, 7:11 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FUNNEL CLOUD     9 N MOUND VALLEY        37.34N 95.40W
04/02/2015                   LABETTE            KS   TRAINED SPOTTER

&&

JMC
Local storm report, Apr 2, 7:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
728 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TORNADO          4 WSW PARSONS           37.32N 95.34W
04/02/2015                   LABETTE            KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS A TOUCH DOWN OF A TORNADO THAT
            WENT BACK UP.

&&

VJP
Special weather statement, Apr 2, 7:34 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT THU APR 2 2015

KSZ099-030100-
MONTGOMERY KS-
734 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 800 PM CDT

* AT 731 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  OVER DEARING...OR NEAR COFFEYVILLE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COFFEYVILLE...INDEPENDENCE...CHERRYVALE...DEARING...TYRO...
  LIBERTY...BOLTON...COFFEYVILLE AIRPORT AND INDEPENDENCE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3714 9588 3737 9552 3700 9552 3700 9579
TIME...MOT...LOC 0031Z 239DEG 37KT 3710 9574

MCGUIRE
Local storm report, Apr 2, 7:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FUNNEL CLOUD     1 N LABETTE             37.24N 95.18W
04/02/2015                   LABETTE            KS   STORM CHASER

            STORM CHASERS REPORT FUNNEL CLOUD WHICH IS A QUARTER OF
            THE WAY TO THE GROUND. LOCATION IS APPROXIMATED BASED ON
            CIRCULATION AND REPORTS.

&&

VJP
Local storm report, Apr 2, 7:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TORNADO          1 N LABETTE             37.24N 95.18W
04/02/2015                   LABETTE            KS   STORM CHASER

            STORM CHASER REPORTS TORNADO JUST NORTH OF LABETTE.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:01 PM CDTSevere Thunderstorm WarningICTLabette, Neosho44 min
Apr 2, 7:11 PM CDTTornado WarningICTLabette49 min
Apr 2, 7:34 PM CDTSpecial Weather StatementICTMontgomery26 min
Apr 2, 8:05 PM CDTTornado WarningICTLabette40 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery48 min
Apr 2, 9:46 PM CDTSpecial Weather StatementICTWoodson44 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTBarton50 min
Apr 2, 10:31 PM CDTSpecial Weather StatementICTAllen44 min
Apr 2, 11:16 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice39 min
Apr 2, 11:42 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, McPherson, Reno, Sedgwick63 min
Apr 2, 11:49 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice41 min
Apr 3, 12:23 AM CDTSevere Thunderstorm WarningICTButler, Cowley48 min
Apr 3, 12:34 AM CDTSevere Thunderstorm WarningICTChase, Harvey, Marion31 min
Apr 3, 12:56 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson64 min
Apr 3, 1:38 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson27 min
Apr 3, 1:52 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho38 min
Apr 3, 2:02 AM CDTTornado WarningICTLabette28 min
Apr 3, 2:39 AM CDTWind AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more8 hr
Apr 3, 3:55 PM CDTRed Flag WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more28 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.